Mucosal melanosis associated with chemoembolization
Ali Alkan 1 * , Dılşa Mızrak, Seçkin Özgül, Güngör Utkan
More Detail
1 Pınarbaşı mah. Akarsu Sokak 33/5, Keçiören Ankara, Turkey
* Corresponding Author

Abstract

Mucosal lesions due to underlying disease or drug toxicity, are important part of oncology practice. Patient with a diagnosis of hepatocellular carcinoma was treated with chemoembolisation. She presented with new onset of mucosal hyperpigmented lesion all through her oral cavity. Biopsy was consistent with mucosal melanosis, which was associated with the chemotherapeutics used in the chemoembolisation procedure. Lesion progressively improved without any treatment. Here we present an mucosal melanosis experience after chemoembolisation.

License

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Article Type: Case Report

https://doi.org/10.5799/ahinjs.01.2015.02.0515

J Clin Exp Invest, 2015 - Volume 6 Issue 2, pp. 189-191

Publication date: 13 Jul 2015

Article Views: 1524

Article Downloads: 416

Open Access References How to cite this article